# SDR SWIA200718457

- Difficulty date: July 10, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 8,208 hours, 7,208 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5911 - FLT 5911 - MAIN CABIN DOOR WOULD NOT OPEN AFTER FLIGHT.  CYCLED DOOR MANY TIMES.  NO DEFECTS NOTED.
